AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(proc)
Sort order: Date
     

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] A. Lunardi, G. Metafune and D. Pallara. Erratum to ``Dirichlet boundary conditions for elliptic operators with unbounded drift''. Proc. Amer. Math. Soc. 134 (2006) 2479-2480. MR 2213723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. Chabrowski and M. Willem. Hardy's inequality on exterior domains. Proc. Amer. Math. Soc. 134 (2006) 1019-1022. MR 2196033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. Lunardi, G. Metafune and D. Pallara. Dirichlet boundary conditions for elliptic operators with unbounded drift. Proc. Amer. Math. Soc. 133 (2005) 2625-2635. MR 2146208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Arkady Poliakovsky and Itai Shafrir. Uniqueness of positive solutions for singular problems involving the $p$-Laplacian. Proc. Amer. Math. Soc. 133 (2005) 2549-2557. MR 2146198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yi Li and Chunshan Zhao. A note on exponential decay properties of ground states for quasilinear elliptic equations. Proc. Amer. Math. Soc. 133 (2005) 2005-2012. MR 2137866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Olli Martio, Vladimir Miklyukov and Matti Vuorinen. Some remarks on an existence problem for degenerate elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 1451-1458. MR 2111944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] András Domokos and Juan J. Manfredi. Subelliptic Cordes estimates. Proc. Amer. Math. Soc. 133 (2005) 1047-1056. MR 2117205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] D. D. Hai. Existence and uniqueness of solutions for quasilinear elliptic systems. Proc. Amer. Math. Soc. 133 (2005) 223-228. MR 2085173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. E. Beardmore and R. Laister. Sequential and continuum bifurcations in degenerate elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 165-174. MR 2021259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] D. D. Hai. On a class of sublinear quasilinear elliptic problems. Proc. Amer. Math. Soc. 131 (2003) 2409-2414. MR 1974638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Andrea Bonfiglioli and Ermanno Lanconelli. Maximum principle on unbounded domains for sub-Laplacians: A potential theory approach. Proc. Amer. Math. Soc. 130 (2002) 2295-2304. MR 1896411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Tero Kilpeläinen and Xiao Zhong. Removable sets for continuous solutions of quasilinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 1681-1688. MR 1887015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Shingo Takeuchi. Positive solutions of a degenerate elliptic equation with logistic reaction. Proc. Amer. Math. Soc. 129 (2001) 433-441. MR 1800233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. Hill, K. S. Moore and W. Reichel. Existence and uniqueness theorems for singular anisotropic quasilinear elliptic boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 1673-1683. MR 1695131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Massimo Grossi. Uniqueness of the least-energy solution for a semilinear Neumann problem. Proc. Amer. Math. Soc. 128 (2000) 1665-1672. MR 1694340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kwon Cho and Hi Jun Choe. Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient . Proc. Amer. Math. Soc. 123 (1995) 3789-3796. MR 1285981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shoshana Kamin and Laurent Véron. Flat core properties associated to the $p$-Laplace operator . Proc. Amer. Math. Soc. 118 (1993) 1079-1085. MR 1139470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John L. Lewis. Smoothness of certain degenerate elliptic equations . Proc. Amer. Math. Soc. 80 (1980) 259-265. MR 577755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Chi Yeung Lo. Dirichlet problems for singular elliptic equations. II . Proc. Amer. Math. Soc. 58 (1976) 201-204. MR 0412606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Chi Yeung Lo. Dirichlet problems for singular elliptic equations . Proc. Amer. Math. Soc. 39 (1973) 337-342. MR 0316895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2

American Mathematical Society